- 11-06-2011, 11:05 AM
- 11-06-2011, 09:03 PM
first of all, its not estrogen depletion.
it could be many things. liver stress, thyroid hormone suppression, adrenal suppression, direct effects in the brain.....
no clear answers i am afraid.Anabolicminds.com Featured Author
- 11-06-2011, 09:49 PM
My point of interest is with 1-AD. This compound seems very mild as far as it's stress on the body but seems to produce a great amount of lethargy. I just have a tough time grasping what this compound affects to create this. Thanks for the answer.Always open light. Itís not what you open with, itís what you finish with. Louie Simmons
11-06-2011, 09:51 PM
11-06-2011, 10:01 PM
Wow, i'd be interested to know as well.
Upstream hormone suppression? This would really depend on WHAT hormone you are taking and how YOUR body reacts and choosing what hormones are "rebalanced" on the upstream though. I guess they say the stronger the compound the more effects you get. Basically, it takes away from other things hormonally as time progresses.
11-07-2011, 07:03 AM
Similar Forum Threads
- By weeniman in forum Cycle InfoReplies: 11Last Post: 03-20-2010, 01:36 AM
- By joleemeow in forum IGF-1/GHReplies: 12Last Post: 02-20-2007, 12:57 PM
- By bigred869 in forum AnabolicsReplies: 13Last Post: 01-16-2007, 02:04 AM
- By ali11atc in forum AnabolicsReplies: 6Last Post: 12-30-2005, 01:22 PM